MAUDE Adverse Event Report: MALLINCKRODT MEDICAL SHILEY; TUBE, BRONCHIAL (W/WO CONNECTOR)

MALLINCKRODT MEDICAL SHILEY; TUBE, BRONCHIAL (W/WO CONNECTOR)
Model Number 125028
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during use, the fiber on tubing lumen side seemed to be stuck in.The facility operate hyperhidrosis surgery with the product more than 10 par month.There was no patient injury.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Evaluation summary: one sample returned for evaluation contained in a plastic bag without its original unit pack.Visual examination shows no sign of any defect.The occlusion test was carried out on the returned unit.The tip of the rod must pass through the y-adaptor for a minimum distance of 1cm.The rod passed freely through the y-adaptor and tubing.This confirms that there was no occlusion present on the unit returned for evaluation.The most probable root cause is the cuff body came in contact with a sharp utensil or object.The most probable root cause is the end user use a scope with a diameter which was not compatible with the diameter of our tubing.All of our product undergo a 100% occlusion test during the manufacturing process.It is at this stage process that occlusions/blockages in the main stem of the tubing are identified and removed from the lot.The reported defect could not be detected on the unit returned for evaluation.The device failed to meet specification as it was received or made available for evaluation.The cause of the observed condition was determined to be cuff body came in contact with a sharp utensil or object.The product relates to the reported complaint event.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.

Brand Name
SHILEY
Common Device Name
TUBE, BRONCHIAL (W/WO CONNECTOR)
Manufacturer (Section D)
MALLINCKRODT MEDICAL
cornamaddy
athlone 3810
MDR Report Key7669469
Report Number8020889-2018-00067
Device Sequence Number849118
Product Code BTS
UDI-Device Identifier40884522008717
UDI-Public40884522008717
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K854547
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2022
Device Model Number125028
Device Catalogue Number125028
Device Lot Number201706036X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/29/2019
Initial Date Received by Manufacturer 06/22/2018
Supplement Date Received by Manufacturer08/08/2018
01/29/2019
Initial Report FDA Received Date07/09/2018
Supplement Report FDA Received Date10/03/2018
02/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1